Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1998, Number 11, Pages 14–21 (Mi ivm519)  

This article is cited in 6 scientific papers (total in 6 papers)

Reduction of degenerate systems of Volterra-type integral equations to systems of the second kind

M. V. Bulatov

Irkutsk Computer Centre, Siberian Branch of RAS
Full-text PDF (164 kB) Citations (6)
References:
Received: 18.11.1996
Bibliographic databases:
UDC: 517.518
Language: Russian
Citation: M. V. Bulatov, “Reduction of degenerate systems of Volterra-type integral equations to systems of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 11, 14–21; Russian Math. (Iz. VUZ), 42:11 (1998), 12–19
Citation in format AMSBIB
\Bibitem{Bul98}
\by M.~V.~Bulatov
\paper Reduction of degenerate systems of Volterra-type integral equations to systems of the second kind
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 11
\pages 14--21
\mathnet{http://mi.mathnet.ru/ivm519}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1669842}
\zmath{https://zbmath.org/?q=an:0961.45004}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 11
\pages 12--19
Linking options:
  • https://www.mathnet.ru/eng/ivm519
  • https://www.mathnet.ru/eng/ivm/y1998/i11/p14
  • This publication is cited in the following 6 articles:
    1. V. F. Chistyakov, “On the solvability and numerical methods for solution of linear integro-algebraic equations”, Siberian Math. J., 54:4 (2013), 746–758  mathnet  crossref  mathscinet  isi
    2. V. F. Chistyakov, “O razreshimosti differentsialno-algebraicheskikh uravnenii s zapazdyvaniem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:2 (2010), 103–116  mathnet
    3. Bulatov M.V., Chistyakov V.F., “O svoistvakh konechnomernykh sistem nelineinykh uravnenii s kratnymi resheniyami”, Vestn. Chelyabinskogo gos. un-ta, 2009, no. 20, 20–36  mathscinet  zmath
    4. M. V. Bulatov, V. F. Chistyakov, “O svoistvakh konechnomernykh sistem nelineinykh uravnenii s kratnymi resheniyami”, Vestnik ChelGU, 2009, no. 11, 20–36  mathnet
    5. Bulatov M.V., Lee M.-G., “Application of Matrix Polynomials to the Analysis of Linear Differential-Algebraic Equations of Higher Order”, Differ. Equ., 44:10 (2008), 1353–1360  crossref  mathscinet  zmath  isi  elib
    6. M. V. Bulatov, “Regularization of singular systems of Volterra integral equations”, Comput. Math. Math. Phys., 42:3 (2002), 315–320  mathnet  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:291
    Full-text PDF :97
    References:49
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025